MathSciNet Relay Station
MathSciNet bibliographic data
MR1670429 81Q99 (82D99)
Hennig, D.; Tsironis, G. P. Wave transmission in nonlinear lattices. Phys. Rep. 307 (1999), no. 5-6, 333–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement